# SDR 07FDEA02756

- Difficulty date: August 3, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 58,500 hours, 37,443 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 5 INBD END PORK CHOP SEAL MOUNTING PLATE DEFORMED AND CRACKED.  REMOVED CRACKED RIB, FABBED NEW RIB ON TRAVLER T/682663.  INSTALLED NEW RIB.
